Peter Mark Kayll - Well-spread sequences and edge-labellings with constant Hamilton-weight

dmtcs:324 - Discrete Mathematics & Theoretical Computer Science, January 1, 2004, Vol. 6 no. 2 - https://doi.org/10.46298/dmtcs.324
Well-spread sequences and edge-labellings with constant Hamilton-weightArticle

Authors: Peter Mark Kayll 1

  • 1 Department of Mathematical Sciences [Missoula]

A sequence (a_i) of integers is \emphwell-spread if the sums a_i+a_j, for i


Volume: Vol. 6 no. 2
Published on: January 1, 2004
Imported on: March 26, 2015
Keywords: Well-spread,weak Sidon,graph labelling,Hamilton cycle,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 226 times.
This article's PDF has been downloaded 461 times.